MathSciNet Relay Station
MathSciNet bibliographic data
MR728195 46E35 (47B38 58C25)
Ciesielski, Z.; Figiel, T. Spline bases in classical function spaces on compact $C\sp{\infty }$ manifolds. I. Studia Math. 76 (1983), no. 1, 1–58.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement